Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

III. Publications by Research Awardees in 2012

Mathematics

Carey, Prof. Dr. Alan Lawrence

Australian National University, Australia
Field of research: Geometry
Host: Prof. Dr. Christoph Wockel Universität Hamburg
  • Alan Lawrence Carey, Fedor Sukochev: Measurable operators and the asymptotics of heat kernels and zeta functions. In: Journal of Functional Analysis. 262, 2012, p. 4582 - 4599 [Heat Kernels, Zeta functions, Singular traces].

Karpenko, Prof. Dr. Nikita

University of Alberta, Canada
Field of research: Algebra
Host: Prof. Dr. Marc Noel Levine Universität Duisburg-Essen
  • Nikita Karpenko: Sufficiently generic orthogonal grassmannians. In: J. Algebra. 372, 2012, p. 365 - 375 [Algebraic groups, quadratic forms, projective homogeneous varieties, Chow groups and motives.].

  • Nikita Karpenko: Unitary grassmannians. In: J. Pure Appl. Algebra. 216, 2012, p. 2586 - 2600 [Algebraic groups, hermitian and quadratic forms, projective homogeneous varieties, Chow groups and motives].

Shimizu, Prof. Dr. Senjo

Kyoto University, Japan
Field of research: Analysis
Host: Prof. Dr. Jan Prüß Martin-Luther-Universität Halle-Wittenberg
  • Yoshihiro Shibata, Senjo Shimizu: On the maximal L_p-L_q regularity of the Stokes problems with first order boundary condition; model problems. In: J. Math. Soc. Japan. 64, 2012, p. 561 - 626 [maximal L_p-L_q regularity, Stokes equation, first order boundary condition, half-space problem, R-bounded, Fourier multiplier theorem].

  • Jan Pruess, Yoshihiro Shibata, Senjo Shimizu, Gieri Simonett: On well-posedness of incompressible two-phase flows with phase transition: The case of equal densities. In: Evolution Equations & Control Theory. 1, 2012, p. 171 - 194 [Two-phase Navier-Stokes equations, surface tension, phase transitions, entropy, well-posedness, time weights].

  • Senjo Shimizu: Maximal regularity and its application to free boundary problems for the Navier-Stokes equations. In: Sugaku Expositions, American Mathematical Society. 25, 2012, p. 105 - 130 [Maximal regularity, free boundary problems, Navier-Stokes equations, operator valued Fourier multiplier, R-bounded].

  • Jan Pruess, Senjo Shimizu: On well-posedness of incompressible two-phase flows with phase transition: The case of non-equal densities. In: J. Evolution Equations. 12, 2012, p. 917 - 941 [Two-phase Navier-Stokes equations, surface tension, phase transitions, well-posedness, maximal L_p-regularity].

Xi, Prof. Dr. Changchang

Beijing Normal University, People's Republic of China
Field of research: Algebra
Host: Prof. Dr. Steffen Koenig Universität zu Köln
  • Steffen Koenig; Changchang Xi: Affine cellular algebras. In: Adv. Math.. 229, 2012, p. 139 - 182 [Cellular algebras; Affine cellular algebra; Affine Hecke algebra; Representations; Global dimension.].